Zeros of L-functions attached to Maass forms

Charles Epstein, James Lee Hafner, Peter Sarnak

Research output: Contribution to journalArticle

20 Scopus citations
Original languageEnglish (US)
Pages (from-to)113-128
Number of pages16
JournalMathematische Zeitschrift
Issue number1
StatePublished - Mar 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Zeros of L-functions attached to Maass forms'. Together they form a unique fingerprint.

  • Cite this